# SDR CA980416018

- Difficulty date: April 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: BZ7RW82255518T
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, WHEN FLAPS SELECTED FROM 17 DEGREES TO ZERO DEGREES, THE FLAPS DID NOT RETRACT.  AIRCRAFT RETURNED TO BASE AND LANDED SAFELY.  MAINTENANCE CHECK FOUND FLAP ASYMMETRY SWITCH WAS DEFECTIVE.
